# SDR VNAA202302040002

- Difficulty date: March 15, 2023
- Submitted: April 2, 2023
- Operation: Air carrier
- Aircraft: N616NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15426
- Aircraft time: 6,455 hours, 6,782 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: SH6903135111
- Part serial: 15426
- Condition: Corroded
- Location: Zone 100
- Part time: 6,455 hours, 6,782 cycles
- Component: Fuselage Skin, Bombdr, CRJ900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXTERNAL FUSELAGE SKIN BTW FS 333.00 TO FS 349.00, BTW STGR 25RH TO STGR 23RH 
EXTERNAL FUSELAJE SKIN BTW FS 333.00 TO FS 349.00, BTW STGR 25RH 
TO STGR 23RH WAS REPAIRED PER EA 23-C9-53-0270 REV.IR 
SECTION III-PERMANENT REPAIR.
